Descendants of a recognizable tree language for prefix constrained linear monadic term rewriting with position cutting strategy

Vágvölgyi, Sándor: Descendants of a recognizable tree language for prefix constrained linear monadic term rewriting with position cutting strategy.
THEORETICAL COMPUTER SCIENCE, 732. pp. 60-72. ISSN 0304-3975 (2018)

[img] Text
d8.pdf - Accepted Version
Closed access: Repository staff only

Download (315kB) | Request a copy
[img] Text
1_s2.0_S0304397518302603_main_u.pdf - Published Version
Closed access: Repository staff only

Download (443kB) | Request a copy
Item Type: Article
Journal or Publication Title: THEORETICAL COMPUTER SCIENCE
Date: 2018
Volume: 732
Page Range: pp. 60-72
ISSN: 0304-3975
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3389344
DOI id: https://doi.org/10.1016/j.tcs.2018.04.026
Date Deposited: 2018. Sep. 24. 17:33
Last Modified: 2018. Sep. 24. 17:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/13934

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year